Vol. 8, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Affinity of Cherednik algebras on projective space

Gwyn Bellamy and Maurizio Martino

Vol. 8 (2014), No. 5, 1151–1177
Abstract

We give sufficient conditions for the affinity of Etingof’s sheaves of Cherednik algebras on projective space. To do this, we introduce the notion of pullback of modules under certain flat morphisms.

Keywords
rational Cherednik algebras, localization theory
Mathematical Subject Classification 2010
Primary: 20C08
Secondary: 16S80
Milestones
Received: 29 July 2013
Revised: 17 February 2014
Accepted: 31 March 2014
Published: 16 September 2014
Authors
Gwyn Bellamy
School of Mathematics and Statistics
University of Glasgow
15 University Gardens
Glasgow
G12 8QW
United Kingdom
Maurizio Martino